# SDR 95ZZZX2568

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 365A24101518
- Condition: Broken
- Location: Cowl
- Part time: 670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE BROKEN.  REMOVED AND REPLACED HINGE.
